理论数学

Vol.1 No.2 (July 2011)

抛物型方程的反系数问题研究
Inverse Coefficient Problems for a Parabolic Equation

 

作者:

肖翠娥 , 许友军

 

关键词:

抛物型方程反系数问题弱解存在性唯一性Parabolic Equation Inverse Coefficient Problems Weak Solution Existence Uniqueness

 

摘要:

研究了一类抛物型方程的反系数问题,利用变分方法获得了方程弱解的存在性与唯一性,利用Schauder不动点定理得到了反系数问题解的存在性。

This paper is devoted to a class of inverse coefficient problems for a Parabolic Equation, We obtain an existence and uniqueness theorem of weak solutions. Using the theories of Schauder Fixed-Point Theorem, an existence theorem is established for the inverse coefficient problems solutions.

文章引用:

肖翠娥 , 许友军 (2011) 抛物型方程的反系数问题研究。 理论数学, 1, 144-148. doi: 10.12677/pm.2011.12028

 

参考文献

分享
Top